# SDR HNAA0100079

- Difficulty date: December 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 20,415 hours, 22,424 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST NR 1 HYDRAULIC SYSTEM PRESSURE WITH NR 2 ENGINE RUNNING DURING SINGLE ENGINE TAXI.  NO NORMAL BRAKING.  I/B ROLL SPLR, RUD HYD AND RUD FULL PRESS CAUTION LIGHTS ILLUMINATED.  NORMAL BRAKING RETURNED DURING RETURN TAXI TO GATE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  CYCLED NR 1 STANDBY PUMP CIRCUIT BREAKER AND CLEANED ASSOCIATED CONNECTORS AS A PRECAUTION.
